gynecologist-icon

Bleeding heavy with clot

I get my periods normally but this time i took contraceptive pill as emergency purpose ,i am married but now i am suffering with bleeding heavy blood clots i never had such periods this is continues 22 nd day still my peroods are not over i am very much afraid abiut such blood clots huge bleeding with blood clot
views-icons 64 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Bleeding heavy with clot

doctor profile image
Dr. Sarika Dahiphale Pune | Gynecologist
Answered
Kindly consult a gynac on emergency basis
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swathi S Aithal Bangalore | General Physician
Answered
Hello there we understand your feeling and your condition and your fear of loosing blood. But you see contraceptive pills has side effects such as bleeding, cramping abdominal pain, vomiting, clots too. But then the loss would be minimal. You need to conaukt a gynecologist for your help as soon as possible for you help. Because heavy bkeeeing may lead to hemoglobin loss. And with that you may feel weak, loss of concentration, get irritated easily. So consult a gynecologist as soon as possible. Thank you
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO